# SDR ASAA2023082944834

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,559 hours, 1,034 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HYBRID AUTOLAND TO RWY 16R IN SEATTLE, FO'S HGS PANEL DID NOT DISPLAY "FLARE" UNTIL 50' ABOVE RUNWAY. CAPTAIN SIDE ANNUNCIATOR SHOWED "FLARE" ARMED FROM 500' UNTIL TOUCHDOWN. DISCONNECTED AUTOLAND AND MADE VISUAL LANDING. GROUNDED - YES. DFCS FAULT REVIEW YIELDED CHANNEL A FAULT 22-11390, MMR/ILS DATA INV, ON LEG 14. HAGS FAULT REVIEW YIELDED ILS1 INVALID, ILS2 INVALID, AND ILS2/VOR2 FREQ INVALID ON SAME FLIGHT. ACCOMPLISHED DFCS LAND VERIFY TEST AND AN HGS OP-TEST REF MM 22-11-00-700-801 AND COLLINS AEROSPACE SMM 34-36-52. ALL TESTS NORMAL. AC SHOWS NO SIMILAR HISTORY WITHIN THE LAST 100 DAYS. THIS CLEARS MEL'S 22-11-07, 22-99B, 34-36-01A, AND 34-99B. PLACARD AND C/N'S 29038948, 29039948 REMOVED. NO CONFIGURATION CHANGES TO REVERSE. SEAMC WILL WAS NOTIFIED.
